| Model Number |
IS3-WW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); Iritis (1940)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Iritis identified in the labeling as known inherent risk of trabecular micro-bypass aqueous shunt procedure.The ifu adequately provides instructions, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.The reported event is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that following an istent infinite trabecular microbypass system procedure, the patient presented one (1) week postoperatively with mild iritis associated with 1+ cell noted in the anterior chamber, which was treated with medication.The report noted the event as ongoing.Additional information has been requested.
Event or Problem Description
The following additional information was received.Per report, the patient presented with mild transillumination of mid periphery and mild cortical changes of the lens occurring on (b)(6) 2022.The investigator indicated both ongoing events as non-serious.There was no report of any interventions required.
Additional Manufacturer Narrative
Mfr# reference: (b)(4).
Additional Manufacturer Narrative
Additional information: b5, b6, g3, g4.Mfr# reference: (b)(4).
Event or Problem Description
Through follow-up, the following information was provided.The patient''s most recent examination noted no further interventions required.